# SDR SWAA2022090642569

- Difficulty date: August 17, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AFT CARGO COMPARTMENT FLOOR STRUCTURE R/H Z CHANNEL FROM STA 747+11 TO STA 747+19; RBL 21; AND WL 156. / OUT OF LIMITS PER REF. B737-700 SRM 51-10-02-0G-0;[02] CERTIFIED;[03] VERIFIED STEP #1;[04] CUT DAMAGED SECTION AT AFT CARGO COMPT R/H Z CHANNEL FROM STA 747+7 TO 767 PER REF B737-700 SRM 53-00-53-2R-5 REPAIR 5;[05] FABRICATED NEW Z CHANNEL SECTION FROM STA 747E+7 TO 767 AND SIDEPLATE SPLICE PER REF B737-700 SRM 53-00-53-2R-5;[06] (RII) VERIFIED STEPS #4 AND #5. CUT DAMAGE AND FABRICATED FROM STA 747E +7 TO 767 AND SPLICE.. TREATED AND PRIMED FABRICATED PARTS PER REF B737-700 AMM 51-21-41-370-801 AND AMM 51-21-72-370-804;[09] VERIFIED STEP #8.;[10] (RII) OK TO INSTALL FABRICATED/REPAIRED PARTS.;[11] INSTALE NEW FABRICATE PARTS AT FWD CARGO STA 747 +7 TO 767 AND SPLICE REPAIR PER REF B737-700 SRM 53-00-53-2R-5;[12] FOUND EXFOLIATED CORROSION AT AFT CARGO COMP. FLOOR STRUCTURE Z-CHANNEL FROM STA 747+11 TO 747+19 OUT OF LIMITS; CUT DAMAGED SECTION AT AFT CARGO COMPT R/H Z CHANNEL FROM STA 747+7 TO 767;FABRICATED NEW Z CHANNEL SECTION FROM STA 747E+7 TO 767 AND SIDEPLATE SPLICE; TREATED AND PRIMED FABRICATED PARTS ;INSTALLED NEW FABRICATE PARTS AT FWD CARGO STA 747 +7 TO 767 AND SPLICE REPAIR PER REF SRM 53-00-53-2R-5 REPAIR 5;AMM 51-21-41-370-801 AND AMM 51-21-72-370-804.;[13] RII. VERIFIED STEPS 11 AND 12.
